answersLogoWhite

Top Answer
User Avatar
Wiki User
Answered 2009-11-13 03:50:12

yes it happened to me, its just your body getting use to the pill, it will stop after a while and then you will have lite and short periods.. :D

001
๐Ÿ™
0
๐Ÿคจ
0
๐Ÿ˜ฎ
0
๐Ÿ˜‚
0
User Avatar

Your Answer

Related Questions


Yes. If you stop taking your birth control you are at higher risk of becoming pregnant than before you started taking it. Especially at a younger age. I was on birth control and quit taking it for a week and now I am four months pregnant.


You should call your doctor to get clarification of how to take your birth control pills. Birth control pills are supposed to be started on the Sunday after your period begins.




If you have just started taking birth control pills, then this can occur. Usually it can take a few months for your body to adjust to taking birth control. However, if you have been on birth control for a while I would recommend that you see your Doctor and consider changing to a different birth control as it may be more suitable for you.


The same as when your not on birth control pill. Birth control can cause pregnancy symptoms when you've recently started taking it within the last 3 months.


If he is taking female birth control pills forget him. They contain hormones and he is not taking them for birth control.


Yes it can, i stopped taking my birth control and i started getting nauseated and all. Its different for all girls.But yes it can lead to throwing up


No,she is not pregnant that is one of her rumors started by idiots.Though she is taking birth control.


Irregular bleeding is common in the first three months of the birth control pill. If you find it troublesome during this time, or if it lasts past the first three birth control pill packs, contact your health care provider to discuss a possible change of pill.






Probably a sudden change in your hormones or if you started taking birth control.


It is probably a side effect of the BCP. Just keep on taking them as ordered.


Can birth control be ineffective while taking metronidazole?


If you just started taking birth control your periods are going to be irregular for the first few months. But it is possible to still get pregnant on the pill.


Hello, Birth control should not cause you to experience withdrawal bleeding UNLESS you have recently stopped taking birth control. Because you've just started taking BCP and you're experiencing withdrawal bleeding, this most likely means the doseage of birth control is not suitable for you or you need a different form of birth control. See your Doctor and meanwhile use a condom for protection until you've got a new birth control and have been taking it for one month.


THE BEST DAY TO START TAKING BIRTH CONTROL IS MONDAY..!!!




All women black, white or purple started taking birth control pills when they came out in the 1960's.


If you were on the shot but you switched to taking birth control pills, but you do not take the birth control pills anymore, you have a high chance of pregnancy if you have been having unprotected intercourse. All the active hormones from the birth control will have little or no effect after 3 days of not taking birth control.


If by birth control you mean the pill (birth control being the name for all methods including condoms etc) it prevents a pregnancy occurring in the first place rather than stopping it once it has started.



Copyright ยฉ 2021 Multiply Media, LLC. All Rights Reserved. The material on this site can not be reproduced, distributed, transmitted, cached or otherwise used, except with prior written permission of Multiply.